IJPAM: Volume 95, No. 3 (2014)
THE GENERALIZED HYPERGEOMETRIC DISTRIBUTION
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. In this paper, we use the result in [#!KP!#] and the -function associated with the generalized hypergeometric random variable to give a pointwise bound for the point metric between the generalized hypergeometric distribution with parameters , and and the binomial distribution with parameters and . With this bound, it is observed that the desired result gives a good binomial approximation when is sufficiently large.
Received: April 23, 2014
AMS Subject Classification: 62E17, 60F05
Key Words and Phrases: binomial approximation, generalized hypergeometric distribution, point metric
Download paper from here.
DOI: 10.12732/ijpam.v95i3.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 401 - 403